# SDR ASOA2013020102950

- Difficulty date: January 14, 2013
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N841AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7300
- Aircraft time: 32,414 hours, 29,111 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 621-625
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FS 621-625 INTERCOSTAL ANGLE CRACKED AT S14R.  LOCATED FASTENER HOLES IN NEW ANGLE IAW SRM 51-40-11 AND INSTALLED NEW ANGLE IAW SRM 51-42-21.
